# SDR AALA202403191549

- Difficulty date: March 17, 2024
- Submitted: March 19, 2024
- Operation: Air carrier
- Aircraft: N198UW
- Make and model: Airbus A321-211
- Aircraft serial: 5444
- Aircraft time: 35,757 hours, 14,586 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 32146210
- Part serial: 140273
- Condition: Faulted
- Location: Emergency Lights
- Part time: 32,476 hours, 13,113 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: WHILE ATTEMPTING TO ACCOMPLISH J/C 26L00025012 FOUND EPSU (15WL) MID L FAULT. REMOVED AND REPLACED EPSU (15WL).
